# SDR ASAA0180303

- Difficulty date: November 27, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, TWO EMERGENCY TRACK LIGHTING MODULES WERE DETERMINED TO BE INOPERATIVE IN FORWARD PASSENGER CABIN.  RESEATED MODULES.  LIGHTS THEN OPERATED PROPERLY.  (M)
